# SDR LR7A02080

- Difficulty date: October 26, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 24,709 hours, 13,564 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fs1041
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER HST5505 FOUND HORIZONTAL STABILIZER UPPER FWD SPAR CAP TO INTERNAL BULKHEAD ATTACHMENT ANGLE CRACKED.  FS1041, LBL20, WL285.REPLACED ANGLE IAW SRM SMP 583-51-60, AND 51-70.  NR0070.
